Alert archive / Utah / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 18, 2018, 10:41 AM MDT for Salt Lake County, Utah. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2018, 10:41 AM MDT (16:41 UTC)
- Expired
- Jun 18, 2018, 11:15 AM MDT
- In force
- 34 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Salt Lake County, UT
The radar
The Salt Lake City radar (KMTX), 89 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:47 AM MDT | HAIL 1 | South Jordan, UT | |
| Jun 18, 10:51 AM MDT | HAIL 1 | Sandy, UT | |
| Jun 18, 10:54 AM MDT | HAIL 1 | 2 N Sandy, UT | |
| Jun 18, 10:55 AM MDT | HAIL 1.25 | South Jordan, UT | |
| Jun 18, 11:11 AM MDT | HAIL 0.75 | Murray, UT | |
| Jun 18, 11:15 AM MDT | HAIL 1 | Cottonwood Heights, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 4.7 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
436
WUUS55 KSLC 181641
SVRSLC
UTC035-181715-
/O.NEW.KSLC.SV.W.0007.180618T1641Z-180618T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
1041 AM MDT MON JUN 18 2018
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Central Salt Lake County in northern Utah...
* Until 1115 AM MDT
* At 1040 AM MDT, a severe thunderstorm was located over Midvale, or
near Sandy, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Salt Lake City, Sandy, Murray, West Jordan, Taylorsville, South
Jordan, Draper, Riverton, Cottonwood Heights, Midvale, Holladay,
South Salt Lake, Millcreek, Mount Olympus, Little Cottonwood Creek
Valley, Granite, White City, East Millcreek, Cottonwood West and
Canyon Rim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4050 11195 4060 11202 4077 11177 4058 11166
TIME...MOT...LOC 1640Z 236DEG 15KT 4060 11191
HAIL...1.00IN
WIND...60MPH
$$
LC2 follow-up statements
922
WWUS55 KSLC 181657
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
1057 AM MDT MON JUN 18 2018
UTC035-181715-
/O.CON.KSLC.SV.W.0007.000000T0000Z-180618T1715Z/
Salt Lake UT-
1057 AM MDT MON JUN 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM MDT
FOR EAST CENTRAL SALT LAKE COUNTY...
At 1055 AM MDT, a severe thunderstorm was located over Cottonwood
West, or over Murray, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public. Hail of at least quarter size has been reported in
South Jordan and Sandy.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Salt Lake City, Sandy, Murray, West Jordan, Taylorsville, South
Jordan, Draper, Cottonwood Heights, Midvale, Holladay, South Salt
Lake, Millcreek, Mount Olympus, Little Cottonwood Creek Valley,
Granite, White City, East Millcreek, Cottonwood West and Canyon Rim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4053 11189 4064 11194 4077 11177 4058 11166
TIME...MOT...LOC 1655Z 236DEG 15KT 4064 11184
HAIL...1.25IN
WIND...60MPH
$$
LC123
WWUS55 KSLC 181704
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
1104 AM MDT MON JUN 18 2018
UTC035-181715-
/O.CON.KSLC.SV.W.0007.000000T0000Z-180618T1715Z/
Salt Lake UT-
1104 AM MDT MON JUN 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM MDT
FOR EAST CENTRAL SALT LAKE COUNTY...
At 1103 AM MDT, a severe thunderstorm was located over Holladay, or
near Murray, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Salt Lake City, Sandy, Murray, West Jordan, Taylorsville, South
Jordan, Draper, Cottonwood Heights, Midvale, Holladay, South Salt
Lake, Millcreek, Mount Olympus, Little Cottonwood Creek Valley,
Granite, White City, East Millcreek, Cottonwood West and Canyon Rim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe
weather including large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4053 11189 4064 11194 4077 11177 4058 11166
TIME...MOT...LOC 1703Z 236DEG 15KT 4066 11180
HAIL...1.25IN
WIND...60MPH
$$
LCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:35 AM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 18, 8:35 AM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 835 AM MDT Mon Jun 18 2018 .SYNOPSIS...A slow moving low pressure system will maintain cooler temperatures with unsettled weather across northern Utah. High pressure will follow for midweek bringing a warming and drying trend. && .DISCUSSION...A low pressure system is centered over southern Idaho this morning, and this brought a frontal boundary into northern Utah overnight. Moisture and instability in association with this system allowed for showers and thunderstorms over northern portions of the forecast area through the early morning, but this activity is tending to diminish at the present time. However, with daytime heating northern Utah and southwest Wyoming will see additional development this afternoon. Behind the front, temperatures will be noticeably cooler this afternoon, with maxes running up to 5F below seasonal normals while central and southern Utah see high temperatures similar to what was observed yesterday. The storm system will slowly rotate through northern Utah through Tuesday as it weakens, keeping temperatures on the cool side and maintaining a threat of isolated/widely scattered showers and thunderstorms. During this time, southern Utah will continue to see dry conditions with temperatures near or a bit above seasonal normals. Behind the exiting storm system, high pressure will return for Wednesday, resulting in a warming and drying trend through Thursday. A weak trough is expected to move over the ridge Thursday afternoon into Friday, weakening it and allowing some cooler air to move back in. A cooler and more unsettled pattern is expected to continue into the upcoming weekend. Updated the forecast earlier to lower POPs a bit for the rest of the morning. No additional updates planned. && .AVIATION...VFR conditions are expected throughout the day at the SLC terminal. Northwest winds will prevail during the daytime hours, but there is a 30 percent chance that nearby showers and thunderstorms will result in periods of gusty and/or erratic winds at the terminal this afternoon through the early evening. && .FIRE WEATHER...A low pressure system spinning across northern Nevada will slowly move east over the next couple of days. This will maintain a chance of showers and afternoon thunderstorms across northern Utah, along with cooler temperatures. Gusty south to southwest winds along with low humidity are once again expected today across the southeastern valleys, which will bring another round of critical fire weather conditions. High pressure is expected to follow for the middle portion of the upcoming week bringing a warming and drying trend. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...Red Flag Warning until 10 PM MDT this evening for UTZ484-489-494. WY...None. && Traphagan For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 18, 4:26 AM MDT, 6 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 426 AM MDT Mon Jun 18 2018 UTZ001>016-019>021-517-518-WYZ021-191100- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 426 AM MDT Mon Jun 18 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Dry and windy conditions will continue across southeast and east central Utah today. Critical fire weather conditions will continue across these areas where fuels are dry. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday High pressure will bring a warming and drying trend through midweek. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Jun 18, 8:22 AM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
822 AM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST DUGWAY 40.21N 112.96W
06/17/2018 M47 MPH TOOELE UT MESONET
NW DECON PAD - 4380 FT
0130 PM NON-TSTM WND GST DUGWAY 40.35N 113.08W
06/17/2018 M46 MPH TOOELE UT MESONET
WIG MOUNTAIN - 4352 FT
0140 PM NON-TSTM WND GST ABRAHAM 38.58N 112.60W
06/17/2018 M46 MPH MILLARD UT MESONET
I-70 AT I-15 - 6052 FT
0146 PM NON-TSTM WND GST LUND 38.03N 113.52W
06/17/2018 M41 MPH IRON UT MESONET
JENSEN SPRING - 5744 FT
0200 PM NON-TSTM WND GST DUGWAY 40.18N 113.02W
06/17/2018 M45 MPH TOOELE UT MESONET
BAKER LAB - 4294 FT
0200 PM NON-TSTM WND GST BLACK ROCK 38.78N 112.91W
06/17/2018 M42 MPH MILLARD UT MESONET
BLACK ROCK - 4850 FT
0205 PM NON-TSTM WND GST OAKLEY 40.79N 111.18W
06/17/2018 M48 MPH SUMMIT UT MESONET
OAKLEY - 7800 FT
0225 PM NON-TSTM WND GST MILFORD 38.31N 113.38W
06/17/2018 M50 MPH BEAVER UT MESONET
BRIMSTONE RESERVOIR - 5620 FT
0240 PM NON-TSTM WND GST BOULDER 38.04N 111.33W
06/17/2018 M46 MPH MESONET
SR-12 AT BOULDER SUMMIT - 9595 FT
0245 PM NON-TSTM WND GST DUGWAY 40.10N 112.98W
06/17/2018 M53 MPH TOOELE UT MESONET
TOWER GRID - 4346 FT
0258 PM NON-TSTM WND GST HOGUP SIDING 41.05N 113.07W
06/17/2018 M54 MPH BOX ELDER UT MESONET
EAGLE RANGE - 4239 FT
1000 PM NON-TSTM WND GST TRIAL LK 40.84N 111.02W
06/17/2018 M58 MPH SUMMIT UT MESONET
WINDY PEAK - 10662 FT
0310 PM NON-TSTM WND GST ABRAHAM 38.42N 112.65W
06/17/2018 M49 MPH BEAVER UT MESONET
I-15 AT WILDCAT RIDGE - 6200 FT
0330 PM NON-TSTM WND GST JORDANELLE 40.56N 111.43W
06/17/2018 M41 MPH WASATCH UT MESONET
US-40 HEBER - 5733 FT
0330 PM NON-TSTM WND GST WANSHIP 40.81N 111.40W
06/17/2018 M46 MPH SUMMIT UT MESONET
I-80 AT WANSHIP - 5852 FT
0335 PM NON-TSTM WND GST DUGWAY 40.23N 112.73W
06/17/2018 M54 MPH TOOELE UT MESONET
ENGLISH VILLAGE - 4788 FT
0340 PM NON-TSTM WND GST SILVER CREEK JCT 40.73N 111.50W
06/17/2018 M40 MPH SUMMIT UT MESONET
I-80 AT SILVER CREEK JCT - 6498 FT
0341 PM NON-TSTM WND GST MILFORD 38.42N 113.01W
06/17/2018 M56 MPH BEAVER UT MESONET
MILFORD MUNICIPAL AIRPORT - 5034 FT
0350 PM NON-TSTM WND GST LAKE POINT 40.69N 112.27W
06/17/2018 M41 MPH TOOELE UT MESONET
LAKE POINT I-80 - 4301 FT
0355 PM NON-TSTM WND GST DUGWAY 40.11N 112.81W
06/17/2018 M56 MPH TOOELE UT MESONET
DURAND ROAD - 4538 FT
0355 PM NON-TSTM WND GST DUGWAY 40.05N 113.21W
06/17/2018 M45 MPH TOOELE UT MESONET
CALLAO GATE - 4250 FT
0358 PM NON-TSTM WND GST CLIVE 40.60N 113.02W
06/17/2018 M46 MPH TOOELE UT MESONET
ARAGONITE - 5030 FT
0401 PM NON-TSTM WND GST GREENWICH 38.47N 112.07W
06/17/2018 M48 MPH PIUTE UT MESONET
FISHLAKE D4 PT #4 - 9590 FT
0415 PM NON-TSTM WND GST DUGWAY 40.16N 112.89W
06/17/2018 M46 MPH TOOELE UT MESONET
WHITE SAGE - 4363 FT
0420 PM NON-TSTM WND GST PANGUITCH 38.03N 112.53W
06/17/2018 M41 MPH IRON UT MESONET
UT-20 - 7910 FT
0420 PM NON-TSTM WND GST CARTER 41.39N 110.41W
06/17/2018 M41 MPH UINTA WY MESONET
FORT BRIDGER WY - 7034 FT
0430 PM NON-TSTM WND GST DUGWAY 40.10N 113.22W
06/17/2018 M45 MPH TOOELE UT MESONET
TARGET R - 4311 FT
0430 PM NON-TSTM WND GST DUGWAY 40.15N 113.16W
06/17/2018 M49 MPH TOOELE UT MESONET
ROMEO & CENTERLINE - 4308 FT
0435 PM NON-TSTM WND GST MARSHALL 40.61N 112.35W
06/17/2018 M41 MPH TOOELE UT MESONET
TOOELE 2 - 4318 FT
0435 PM NON-TSTM WND GST CHURCH BUTTES 41.43N 110.12W
06/17/2018 M53 MPH UINTA WY MESONET
CHURCH BUTTE - 6743 FT
0440 PM NON-TSTM WND GST WAHSATCH 41.20N 111.11W
06/17/2018 M43 MPH SUMMIT UT MESONET
WASATCH HILLS - 6939 FT
0443 PM NON-TSTM WND GST ANTELOPE 41.40N 110.55W
06/17/2018 M56 MPH UINTA WY MESONET
MUDDY CREEK - 6970 FT
0500 PM NON-TSTM WND GST WENDOVER 40.74N 114.02W
06/17/2018 M55 MPH TOOELE UT MESONET
I-80 AT MP 1 - 4270 FT
0945 PM NON-TSTM WND GST HANNA 40.58N 110.62W
06/17/2018 M50 MPH DUCHESNE UT MESONET
DRY RIDGE - 11565 FT
0715 PM NON-TSTM WND GST SALDURO 40.73N 113.84W
06/17/2018 M51 MPH TOOELE UT MESONET
SLDURO - 4220 FT
0500 PM NON-TSTM WND GST BEAVER 38.29N 112.65W
06/17/2018 M40 MPH BEAVER UT MESONET
I-15 AT BEAVER - 5941 FT
0502 PM NON-TSTM WND GST WENDOVER 40.73N 114.03W
06/17/2018 M51 MPH TOOELE UT MESONET
WENDOVER FIELD - 4236 FT
0510 PM NON-TSTM WND GST ABRAHAM 38.48N 112.62W
06/17/2018 M48 MPH BEAVER UT MESONET
I-15 AT PINE CREEK HILL - 6508 FT
0510 PM NON-TSTM WND GST HEBER CITY 40.49N 111.03W
06/17/2018 M40 MPH WASATCH UT MESONET
SR-35 AT WOLF CREEK SUMMIT - 9407 FT
0515 PM NON-TSTM WND GST DELTA 39.38N 112.51W
06/17/2018 M51 MPH MILLARD UT MESONET
DELTA MUNICIPAL AIRPORT - 4755 FT
0520 PM NON-TSTM WND GST SANDY 40.63N 111.72W
06/17/2018 M45 MPH SALT LAKE UT MESONET
S-TURNS - BIG COTTONWOOD - 6235 FT
0528 PM NON-TSTM WND GST HILL AFB 41.12N 111.97W
06/17/2018 M49 MPH DAVIS UT MESONET
HILL AIR FORCE BASE - 4787 FT
0530 PM NON-TSTM WND GST RIVERDALE 41.17N 112.01W
06/17/2018 M42 MPH WEBER UT MESONET
RIVERDALE RD AT I-84 - 4415 FT
0530 PM NON-TSTM WND GST HOGUP SIDING 41.29N 113.41W
06/17/2018 M59 MPH BOX ELDER UT MESONET
GROOME - 4223 FT
0530 PM NON-TSTM WND GST ALTA 40.58N 111.68W
06/17/2018 M40 MPH SALT LAKE UT MESONET
WHITE PINE - LCC - 7688 FT
0537 PM NON-TSTM WND GST MAMMOTH 39.86N 112.24W
06/17/2018 M43 MPH JUAB UT MESONET
MUD SPRING - 5902 FT
0540 PM NON-TSTM WND GST EUREKA 39.96N 112.10W
06/17/2018 M51 MPH JUAB UT MESONET
U.S. 6 AT EUREKA - 6584 FT
0550 PM NON-TSTM WND GST CALLAO 39.90N 113.34W
06/17/2018 M46 MPH JUAB UT MESONET
FISH SPRINGS - 4282 FT
0555 PM NON-TSTM WND GST OASIS 39.29N 112.63W
06/17/2018 M42 MPH MILLARD UT MESONET
OASIS - 4594 FT
0558 PM NON-TSTM WND GST BURNTFORK 40.81N 110.07W
06/17/2018 M51 MPH DUCHESNE UT MESONET
CHEPETA - 12120 FT
0600 PM NON-TSTM WND GST TRIAL LK 40.73N 110.89W
06/17/2018 M59 MPH SUMMIT UT MESONET
LOFTY LAKE PEAK - 11186 FT
0600 PM NON-TSTM WND GST SALINA 38.88N 111.96W
06/17/2018 M40 MPH SEVIER UT MESONET
I-70 AT SALINA - 5226 FT
0600 PM NON-TSTM WND GST DUGWAY 40.12N 112.95W
06/17/2018 M54 MPH TOOELE UT MESONET
CAMEL BACK MTN - 5077 FT
0600 PM NON-TSTM WND GST CENTER CREEK 40.38N 111.18W
06/17/2018 M51 MPH WASATCH UT MESONET
CURRANT CREEK PEAK - 10547 FT
1130 PM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
06/17/2018 M57 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0602 PM NON-TSTM WND GST OAK CITY 39.37N 112.33W
06/17/2018 M41 MPH MILLARD UT MESONET
OAK CITY - 5135 FT
0603 PM NON-TSTM WND GST ENTERPRISE 37.56N 113.72W
06/17/2018 M44 MPH WASHINGTON UT MESONET
ENTERPRISE - 5340 FT
0604 PM NON-TSTM WND GST HARRISBURG 37.22N 113.38W
06/17/2018 M44 MPH WASHINGTON UT MESONET
WHITE REEF - 3440 FT
0605 PM NON-TSTM WND GST EVANSTON 41.27N 111.03W
06/17/2018 M49 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
0608 PM NON-TSTM WND GST MONROE 38.63N 112.06W
06/17/2018 M51 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0610 PM NON-TSTM WND GST SALT LAKE CITY 40.72N 112.23W
06/17/2018 M66 MPH TOOELE UT MESONET
SR-201 AT I-80 - 4272 FT
0610 PM NON-TSTM WND GST COVE FT 38.64N 112.61W
06/17/2018 M47 MPH MILLARD UT MESONET
DOG VALLEY - 6180 FT
0610 PM NON-TSTM WND GST STOCKTON 40.34N 112.57W
06/17/2018 M47 MPH TOOELE UT MESONET
JOHNSONS PASS - 6520 FT
0615 PM NON-TSTM WND GST ST GEORGE 37.08N 113.60W
06/17/2018 M41 MPH WASHINGTON UT MESONET
ST GEORGE MUNICIPAL AIRPORT - 2940 FT
0616 PM NON-TSTM WND GST WELLSVILLE 41.62N 111.93W
06/17/2018 M44 MPH CACHE UT MESONET
WELLSVILLE - 4665 FT
0620 PM NON-TSTM WND GST BARRO 40.73N 113.50W
06/17/2018 M54 MPH TOOELE UT MESONET
I-80 AT MP 29 - 4125 FT
0629 PM NON-TSTM WND GST SALT LAKE CITY 40.77N 111.85W
06/17/2018 M43 MPH SALT LAKE UT MESONET
UNIVERSITY OF UTAH - 4806 FT
0630 PM NON-TSTM WND GST SARATOGA SPRINGS 40.41N 111.93W
06/17/2018 M44 MPH UTAH UT MESONET
SARATOGA SPRINGS - 4787 FT
0810 PM NON-TSTM WND GST EAST MILLCREEK 40.71N 111.80W
06/17/2018 M53 MPH SALT LAKE UT MESONET
MOUTH PARLEYS - 4915 FT
0636 PM NON-TSTM WND GST HINCKLEY 39.35N 113.38W
06/17/2018 M43 MPH MILLARD UT MESONET
TULE VALLEY - 5135 FT
0637 PM NON-TSTM WND GST GLENWOOD 38.78N 111.87W
06/17/2018 M44 MPH SEVIER UT MESONET
LOST CREEK - 7490 FT
0300 AM NON-TSTM WND GST SUNDANCE 40.37N 111.59W
06/18/2018 M57 MPH UTAH UT MESONET
SUNDANCE - ARROWHEAD - 8251 FT
0640 PM NON-TSTM WND GST CEDAR CITY 37.71N 113.10W
06/17/2018 M47 MPH IRON UT MESONET
CEDAR CITY MUNICIPAL AIRPORT - 5581 FT
0640 PM NON-TSTM WND GST LYNNDYL 39.50N 112.40W
06/17/2018 M42 MPH MILLARD UT MESONET
LYNNDYL - 4787 FT
0640 PM NON-TSTM WND GST CEDAR CITY 37.66N 112.84W
06/17/2018 M45 MPH IRON UT MESONET
BRIAN HEAD 2S - 10472 FT
0650 PM NON-TSTM WND GST DRAPER 40.48N 111.88W
06/17/2018 M41 MPH SALT LAKE UT MESONET
DRAPER - 5052 FT
0650 PM NON-TSTM WND GST KNOLLS 40.45N 113.47W
06/17/2018 M50 MPH TOOELE UT MESONET
WEST OF WILDCAT MTN - 4259 FT
0652 PM NON-TSTM WND GST IVINS 37.15N 113.95W
06/17/2018 M47 MPH WASHINGTON UT MESONET
BADGER SPRING - 3990 FT
0655 PM NON-TSTM WND GST LAKE POINT 41.33N 112.85W
06/17/2018 M57 MPH BOX ELDER UT MESONET
GUNNISON ISLAND - 4242 FT
0655 PM NON-TSTM WND GST DUGWAY 40.37N 113.00W
06/17/2018 M57 MPH TOOELE UT MESONET
UPPER CEDAR MTN - 7052 FT
0700 PM NON-TSTM WND GST CEDAR HILLS 40.40N 111.74W
06/17/2018 M48 MPH UTAH UT MESONET
CEDAR HILLS - 4970 FT
0700 PM NON-TSTM WND GST HOOPER 41.15N 112.33W
06/17/2018 M55 MPH WEBER UT MESONET
FREMONT ISLAND - MILLER HILL - 4700 FT
1030 PM NON-TSTM WND GST BLUFFDALE 40.45N 111.91W
06/17/2018 M50 MPH SALT LAKE UT MESONET
POINT OF THE MOUNTAIN - 4750 FT
0710 PM NON-TSTM WND GST SPANISH FORK 40.07N 111.72W
06/17/2018 M46 MPH UTAH UT MESONET
I-15 AT BEER CREEK - 4529 FT
0715 PM NON-TSTM WND GST DUGWAY 40.05N 113.05W
06/17/2018 M45 MPH TOOELE UT MESONET
TARGET S - 4349 FT
0716 PM NON-TSTM WND GST MAGNA 40.73N 112.21W
06/17/2018 M58 MPH SALT LAKE UT MESONET
GREAT SALT LAKE MARINA - 4206 FT
0720 PM NON-TSTM WND GST KANARRAVILLE 37.48N 113.22W
06/17/2018 M47 MPH IRON UT MESONET
I-15 AT BLACK RIDGE - 5160 FT
0730 PM NON-TSTM WND GST KELTON 41.70N 112.85W
06/17/2018 M51 MPH BOX ELDER UT MESONET
LOCOMOTIVE SPRINGS - 4242 FT
0730 PM NON-TSTM WND GST CLIVE 40.34N 113.24W
06/17/2018 M45 MPH TOOELE UT MESONET
SALT FLATS - 4265 FT
0815 PM NON-TSTM WND GST PROMONTORY PT 41.07N 112.59W
06/17/2018 M55 MPH BOX ELDER UT MESONET
HAT ISLAND - 4242 FT
0740 PM NON-TSTM WND GST ARAGONITE 40.76N 113.01W
06/17/2018 M49 MPH TOOELE UT MESONET
I-80 AT GRASSEY - 4650 FT
0740 PM NON-TSTM WND GST WENDOVER 40.75N 113.99W
06/17/2018 M50 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY - 4227 FT
0742 PM NON-TSTM WND GST VERNON 40.10N 112.42W
06/17/2018 M43 MPH TOOELE UT MESONET
VERNON - 5639 FT
0750 PM NON-TSTM WND GST DOLOMITE 40.74N 112.62W
06/17/2018 M53 MPH TOOELE UT MESONET
I-80 AT MP 78 - 4213 FT
0750 PM NON-TSTM WND GST GOLD HILL 40.21N 113.34W
06/17/2018 M45 MPH TOOELE UT MESONET
V-GRID - 4226 FT
0750 PM NON-TSTM WND GST CURLEW JCT 41.94N 113.09W
06/17/2018 M51 MPH BOX ELDER UT MESONET
SR-30 AT CURLEW - 4766 FT
0750 PM NON-TSTM WND GST SCIPIO 39.20N 112.17W
06/17/2018 M41 MPH MILLARD UT MESONET
I-15 AT SCIPIO SUMMIT - 5960 FT
0751 PM NON-TSTM WND GST LOGAN 41.78N 111.85W
06/17/2018 M45 MPH CACHE UT MESONET
LOGAN - CACHE AIRPORT - 4446 FT
0755 PM NON-TSTM WND GST CEDAR HILLS 40.43N 111.75W
06/17/2018 M53 MPH UTAH UT MESONET
PLEASANT GROVE - 5200 FT
0755 PM NON-TSTM WND GST DUGWAY 40.24N 113.09W
06/17/2018 M48 MPH TOOELE UT MESONET
PLAYA STATION - 4280 FT
0755 PM NON-TSTM WND GST DUGWAY 40.28N 112.98W
06/17/2018 M46 MPH TOOELE UT MESONET
LOWER CEDAR MTN - 4495 FT
0800 PM NON-TSTM WND GST FARR WEST 41.30N 112.27W
06/17/2018 M40 MPH BOX ELDER UT MESONET
GREAT SALT LAKE MINERALS - 4212 FT
0800 PM NON-TSTM WND GST SYRACUSE 41.04N 112.23W
06/17/2018 M41 MPH DAVIS UT MESONET
ANTELOPE ISLAND S.P. - 4199 FT
0810 PM NON-TSTM WND GST BURMESTER 40.94N 112.56W
06/17/2018 M53 MPH TOOELE UT MESONET
BADGER ISLAND - 4199 FT
0820 PM NON-TSTM WND GST EAST MILLCREEK 40.73N 111.77W
06/17/2018 M50 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY - 5100 FT
1000 PM NON-TSTM WND GST BLUFFDALE 40.46N 111.90W
06/17/2018 M51 MPH SALT LAKE UT MESONET
FLIGHT PARK SOUTH - 5202 FT
1011 PM NON-TSTM WND GST LEHI 40.41N 111.89W
06/17/2018 M55 MPH UTAH UT MESONET
LEHI - 4593 FT
1210 AM NON-TSTM WND GST LINDON 40.32N 111.73W
06/18/2018 M51 MPH UTAH UT MESONET
I-15 AT OREM - 4650 FT
&&Local storm report, Jun 18, 8:33 AM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
833 AM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST PROVO 40.25N 111.66W
06/17/2018 M60.00 MPH UTAH UT AWOS
KPVU SENSOR
0800 PM TSTM WND GST 10 S LAKESIDE 41.06N 112.89W
06/17/2018 M59.00 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN SENSOR LMR
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:43 PM MDT | Special Weather Statement | SLC | Rich | 47 min |
| Jun 18, 3:25 AM MDT | Red Flag Warning | SLC | Carbon, Duchesne, Emery, Garfield, Wayne | 19 hr |
| Jun 18, 11:11 AM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Summit | 49 min |
| Jun 18, 12:02 PM MDT | Special Weather Statement | SLC | Salt Lake | 28 min |
| Jun 18, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Salt Lake, Summit | 19 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.